# SDR CA130807004

- Difficulty date: August 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 872 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 510767
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, FUEL WAS DRAINING FROM THE EPA CAN OVERFLOW TUBE. IT WAS DISCOVERED THAT THE ENGINE DRIVEN LOW PRESSURE FUEL PUMP WAS LEAKING FUEL FROM ITS DRAIN LINE AT A RAPID RATE. THE FUEL PUMP WAS REPLACED AND NO LEAKS WERE FOUND. (TC# 20130807004)
